# SDR 08FDEA00412

- Difficulty date: February 12, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520729
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, SEAT TRACK CORRODED IN NUMEROUS PLACES FROM BS 360-400, LBL 24.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-2 FIG7 AND 53-10-1 FIG3, SRM PAGE 23. REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.   FABRICATED NEW SEAT TRACK SECTION IAW SRM ER 01-040, 53-10-2 FIG7A, REV D 51-30-5 AND 51-10-1. TREATED AND PRIMED  PARTS IAW SRM 51-10-2. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
